MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 175812
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a category 2 caesarean section in maternity theatre 2, a urinary catheter was inserted by the midwife as part of the standard pre-operative procedure.Only a small amount of urine drained at the time of insertion, but the catheter was confirmed to be in situ.The catheter used was from the new bard catheter tray (size 12ch, ref tr17582l12, lot ngkq2734).Upon completion of surgery, when the patient legs were moved for cleaning, the health care assistant observed that no urine was present in the catheter tubing.It was then identified that the catheter had become dislodged, with the balloon already deflated and the catheter laid between the patient legs.The operating surgeon was informed and requested that the catheter be replaced using the previous single catheter system rather than the new bard tray.The replacement was completed without issue.
 
Event or Problem Description
It was reported that during a category 2 caesarean section in maternity theatre 2, a urinary catheter was inserted by the midwife as part of the standard pre-operative procedure.Only a small amount of urine drained at the time of insertion, but the catheter was confirmed to be in situ.The catheter used was from the new bard catheter tray (size 12ch, ref (b)(4), lot ngkq2734).Upon completion of surgery, when the patient legs were moved for cleaning, the health care assistant observed that no urine was present in the catheter tubing.It was then identified that the catheter had become dislodged, with the balloon already deflated and the catheter lied between the patient legs.The operating surgeon was informed and requested that the catheter be replaced using the previous single catheter system rather than the new bard tray.The replacement was completed without issue.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states, visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or any imperfection or surface deterioration is observed, do not use.Warning: on catheter, do not use ointments or lubricants having a petroleum base.They will damage the catheter and may cause balloon to burst.Open outer white wrapping to prepare sterile field and place under pad beneath patient, plastic side down.If patient has a catheter in-situ to deflate catheter balloon: gently insert a luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe 'stick' in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, reseat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If permitted by local protocol, the valve arm may be severed.If this fails, contact adequately trained professional for assistance, as directed by local protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23728743
Report Number1018233-2025-10850
Device Sequence Number9071914
Product Code EZL
UDI-Device Identifier10888439181555
UDI-Public(01)10888439181555(11)250425(17)271031(10)NGKQ2734
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K984084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175812
Device Lot NumberNGKQ2734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown